# SDR UPS02839804

- Difficulty date: September 29, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 5754260U7
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  CARGO DOOR HAS FWD ANGLE UNDER SEAL AREA,  CRACKED AT STA 280 BETWEEN LONG 28 TO 31 RT.   REMOVED AND REPLACED ANGLE IAW DWG 5754260,AND SRM. 51-1-21
